# SDR AALA202401179826

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A320*
- Aircraft serial: 5292
- Aircraft time: 35,529 hours, 14,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. RE-SECURED 13C SEAT MOUNTED EMERGENCY LIGHT PER AMM 25-60-00.
